# SDR ASAA2021121536929

- Difficulty date: December 15, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,160 hours, 9,041 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT CONT CABIN ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK ZONE TEMPERATURE CONTROLLER BITE TEST PER B737-900 AMM 21-61-00-700-806-002. RH PZTC FAULTED IN PREVIOUS FLIGHT 4 LEGS AGO CONT CABIN TRIM VALVE CURRENT 3 LEGS ON FAULT AND FAULT RESET, OPERATED A/C PRESS FOR 5 MINUTES PER AMM 21-60-00-700-807-002 AFTER REACCOMPLISHED PZTC BITE AND NO FAULTS NOTED.
